# SDR USAA2012082000012

- Difficulty date: August 2, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 24,166 hours, 8,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130100200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - ELONGATED HOLE ON RIGHT WING LOWER FUEL ACCESS DOOR 640QB BETWEEN WS 1073 TO WS 1120 & BETWEEN RIB 20 TO RIB 21.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640QB IAW JOB CARD 26T60057033.
